# SDR ASAA1057588

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 13,349 hours, 4,035 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7288
- Condition: Making Metal
- Location: Apu Bay
- Part time: 13,349 hours, 4,035 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED AFTER LOAD APPLIED TO APU.  PERFORMED APU BITE TEST.  MAINT MSG 49 94299 STARTER GEN OIL FILTER CLOGGED.  FOUND METAL PARTICLES FROM MAGNETIC DRAIN PLUG.  REPLACED APU FER T/C 78349010 AND MM 49 11 00 400 802.
